Absolute income and life expectancy [multiple letters]

G. Der, R. Wilkinson, J. Lynch, P. Due, Carles Muntaner, G. D. Smith

Research output: Contribution to journalArticle

6 Citations (Scopus)
Original languageEnglish
Pages (from-to)151-152
Number of pages2
JournalJournal of Epidemiology and Community Health
Issue number2
Publication statusPublished - 2001 Feb 5
Externally publishedYes

ASJC Scopus subject areas

  • Public Health, Environmental and Occupational Health

Cite this

Der, G., Wilkinson, R., Lynch, J., Due, P., Muntaner, C., & Smith, G. D. (2001). Absolute income and life expectancy [multiple letters]. Journal of Epidemiology and Community Health, 55(2), 151-152. https://doi.org/10.1136/jech.55.2.151